Vol. 33, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Convergence of a sequence of transformations of distribution functions. II

R. Shantaram

Vol. 33 (1970), No. 1, 217–232
Abstract

A previous paper of the present author was devoted to the study of the convergence properties of the iterates of a certain transformation of distribution functions (d.f.’s) of a random variable (r.v.). In this paper the definitions and some of the results are extended to the case of bivariate d.f.’s.

Mathematical Subject Classification
Primary: 60.20
Milestones
Received: 17 April 1969
Published: 1 April 1970
Authors
R. Shantaram